Follow
J. Petronilho
J. Petronilho
Professor of Mathematics, University of Coimbra, Portugal
Verified email at mat.uc.pt
Title
Cited by
Cited by
Year
Explicit inverses of some tridiagonal matrices
CM da Fonseca, J Petronilho
Linear Algebra and its Applications 325 (1), 7-21, 2001
1872001
Classical orthogonal polynomials: a functional approach
F Marcellán, A Branquinho, J Petronilho
Acta Applicandae Mathematica 34, 283-303, 1994
1821994
Explicit inverse of a tridiagonal k− Toeplitz matrix
CM da Fonseca, J Petronilho
Numerische Mathematik 100 (3), 457-482, 2005
912005
Orthogonal polynomials and coherent pairs: the classical case
F Marcellán, J Petronilho
Indagationes Mathematicae 6 (3), 287-307, 1995
751995
Eigenproblems for tridiagonal 2-Toeplitz matrices and quadratic polynomial mappings
F Marcellán, J Petronilho
Linear algebra and its applications 260, 169-208, 1997
531997
On the linear functionals associated to linearly related sequences of orthogonal polynomials
J Petronilho
Journal of mathematical analysis and applications 315 (2), 379-393, 2006
472006
On the solution of some distributional differential equations: existence and characterizations of the classical moment functionals
F Marcellán, J Petronilho
Integral Transforms and Special Functions 2 (3), 185-218, 1994
401994
On some tridiagonal k-Toeplitz matrices: Algebraic and analytical aspects. Applications
R Álvarez-Nodarse, J Petronilho, NR Quintero
Journal of computational and applied mathematics 184 (2), 518-537, 2005
392005
On orthogonal polynomials obtained via polynomial mappings
MN De Jesus, J Petronilho
Journal of Approximation Theory 162 (12), 2243-2277, 2010
362010
On linearly related sequences of derivatives of orthogonal polynomials
MN De Jesus, J Petronilho
Journal of mathematical analysis and applications 347 (2), 482-492, 2008
352008
Generic formulas for the values at the singular points of some special monic classical Hq, ω-orthogonal polynomials
J Petronilho
Journal of computational and applied mathematics 205 (1), 314-324, 2007
352007
Orthogonal polynomials and cubic polynomial mappings. II. The positive-definite case
F Marcellán, J Petronilho
Communications in the Analytic Theory of Continued Fractions 9, 11-20, 2001
34*2001
Orthogonal polynomials and cubic polynomial mappings. I.
F Marcellán, J Petronilho
Communications in the Analytic Theory of Continued Fractions 8, 88-116, 2000
332000
(M, N)-coherent pairs of order (m, k) and Sobolev orthogonal polynomials
MN de Jesus, F Marcellán, J Petronilho, NC Pinzón-Cortés
Journal of Computational and Applied Mathematics 256, 16-35, 2014
312014
Sobolev orthogonal polynomials and (M, N)-coherent pairs of measures
MN de Jesus, J Petronilho
Journal of Computational and Applied Mathematics 237, 83-101, 2013
292013
Orthogonal polynomials and quadratic transformations
F Marcellán, J Petronilho
Portugaliae Mathematica 56 (1), 81-114, 1999
281999
WKB approximation and Krall-type orthogonal polynomials
R Álvarez-Nodarse, F Marcellán, J Petronilho
Acta Applicandae Mathematica 54, 27-58, 1998
271998
On the functional equation for classical orthogonal polynomials on lattices
K Castillo, D Mbouna, J Petronilho
Journal of Mathematical Analysis and Applications 515 (1), 126390, 2022
232022
What is beyond coherent pairs of orthogonal polynomials?
F Marcellán, JC Petronilho, TE Pérez, MA Piñar
Journal of Computational and Applied Mathematics 65 (1-3), 267-277, 1995
231995
Orthogonal polynomials generated by a linear structure relation: Inverse problem
M Alfaro, A Peña, J Petronilho, ML Rezola
Journal of Mathematical Analysis and Applications 401, 182-197, 2013
182013
The system can't perform the operation now. Try again later.
Articles 1–20